Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bumps all over face of child, history of eczema. What treatment should be done?

My son is 18months old he has history of eczema . About 3 months ago he started getting bumps around his mouth we thought it might be from his pacifier so we stopped the pacifier and they got worse now they are all over his face and we are not sure what to do or what it could be. They are on his nose , forehead , around mouth, under chin , on neck, and have been around his eyes but those have went away they don t appear to bother him but we are very concerned,
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Bumps around the mouth are not due to..,
Pacifier..,it could be Bacterial infection ....,
It is common infection in this age..,
So don't worry......take good treatment..,
Apply Fusidic acid or Mupirocin cream...on the affected part..,
Azithromycin syrup.....3 ml 2 times daily..,
Wash the debris with Antibacterial soap.....SAVLON....,
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor